# SDR COMA0160673

- Difficulty date: September 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N778CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 5,343 hours, 5,479 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 355924400
- Part serial: NA
- Condition: Faulty
- Location: Lt Engine Pylon
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5934.  DURING CLIMB OUT OF TRI RECEIVED A LEFT 14TH STAGE DUCT FAIL MESSAGE, AIRCRAFT RETURNED TO THE FIELD.REPLACED THE LEFT 14TH STAGE PYLON SENSING ELEMENT.
